MAUDE Adverse Event Report: VYAIRE MEDICAL OY CABLE FOR CAM14, FOR CASE , 4.6M / 15FT; CABLE, ELECTRODE

VYAIRE MEDICAL OY CABLE FOR CAM14, FOR CASE , 4.6M / 15FT; CABLE, ELECTRODE
Model Number CABLE FOR CAM14, FOR CASE , 4.6M / 15FT
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the cable, dcar communication host case 15ft experienced a broken socket on cam module and a broken acquisition cable plug during patient use.The user attending health professional cancelled rest of the test needed by the patient.No harm is associated with the event.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
CABLE FOR CAM14, FOR CASE , 4.6M / 15FT
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2
helsinki etela-suomen laani
helsinki, 510
FI  510
Manufacturer (Section G)
CARLISLE MEDICAL TECHNOLOGIES (DONGGUAN) CO., LTD
no.2 xinhu industrial park, de
dongguan, 52353 3
CH   523533
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15272399
Report Number3010838917-2022-00011
Device Sequence Number5906209
Product Code IKD
UDI-Device Identifier10190752113558
UDI-Public(01)10190752113558
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCABLE FOR CAM14, FOR CASE , 4.6M / 15FT
Device Catalogue Number2016560-002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Initial Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown